# SDR GTIA031000

- Difficulty date: November 15, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOOR SUPPORTS CORRODED THREE AT FS 160 15 INCHES, 32 INCHES, AND 42 INCHES LBL.  MATERIAL LOSS ON CABIN FLOOR SUPPORT FS 160 15 INCHES AND 42 INCHES LBL FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED TWO CABIN FLOOR SUPPORT AT FS 160 15 INCHES AND 42 INCHES LBL.  (M)
